# SDR UALA2011010400072

- Difficulty date: January 2, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 39,680 hours, 15,763 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 36
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AVIONICS SMOKE DISPLAYED ON UPPER ECAM SCREEN-SMOKE.  ECAM RIGHT AFTER ENG SHUTDOWN AT GATE.  PERFORMED ECAM STEPS AND INDICATION VANISHED AFTER.  REPLACED BLOWER FAN.
